DONALD C. DOLL, M.D.; ALAN F. LIST, M.D.; F. ANTHONY GRECO, M.D.; JOHN D. HAINSWORTH, M.D.; KENNETH R. HANDE, M.D.; DAVID H. JOHNSON, M.D.
Four patients with germ-cell tumors of the testis had acute vascular ischemic events after treatment with cisplatin-based combination chemotherapy. Two patients had myocardial infarctions and two others cerebrovascular accidents. All patients were less than 30 years old and had no significant risk factors for atherosclerotic cardiovascular disease. Angiographic studies done in three patients showed no endovascular abnormalities. Raynaud's phenomenon preceded acute myocardial infarction in one patient with angiographic evidence of ergonovine-induced coronary artery spasm. We suggest that major arterial occlusive events may occur as a result of treatment with cisplatin-based combination chemotherapy.
Learn more about subscription options.
Register Now for a free account.
DOLL DC, LIST AF, GRECO FA, HAINSWORTH JD, HANDE KR, JOHNSON DH. Acute Vascular Ischemic Events After Cisplatin-Based Combination Chemotherapy for Germ-Cell Tumors of the Testis. Ann Intern Med. 1986;105:48–51. doi: 10.7326/0003-4819-105-1-48
Download citation file:
Published: Ann Intern Med. 1986;105(1):48-51.
Cardiology, Coronary Heart Disease, Emergency Medicine.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only